首页 | 本学科首页   官方微博 | 高级检索  
     

双线性映射空间的结构
引用本文:吴险峰. 双线性映射空间的结构[J]. 高师理科学刊, 2013, 0(6): 16-17,27
作者姓名:吴险峰
作者单位:齐齐哈尔大学理学院
基金项目:齐齐哈尔大学青年教师科研启动支持计划项目(2012K-M32)
摘    要:研究了线性空间中双线性映射的性质,给出了双线性映射在基下的矩阵的定义以及双线性映射空间的结构定理及其在同构意义下的证明.

关 键 词:线性空间  线性变换  线性函数  双线性映射

Structure of the bilinear mapping space
WU Xian-feng. Structure of the bilinear mapping space[J]. Journal of Science of Teachers'College and University, 2013, 0(6): 16-17,27
Authors:WU Xian-feng
Affiliation:WU Xian-feng;School of Science,Qiqihar University;
Abstract:Researched the operation properties of bilinear mapping in the linear space. Gave a definition of the bilinear mapping matrix under the basis, the structure theorem of the bilinear mapping space and the proof in the sense of isomorphism was given.
Keywords:linear space  linear transformation  linear function  bilinear mapping
本文献已被 CNKI 维普 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号